MathSciNet Relay Station
MathSciNet bibliographic data
MR184218 (32 #1691) 54.85
Chu, Sherwood C.; Diaz, J. B. Remarks on a generalization of Banach's principle of contraction mappings. J. Math. Anal. Appl. 11 1965 440–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement